Which of the following drugs most likely caused the patient’s - ProProfs Discuss
Cancel
TopicsDown
Products Down
Follow Us:
FacebookTwitter
Advertisement

Which of the following drugs most likely caused the patient’s symptoms? A 63-year-old man complained to his physician of nausea, vomiting and visual sensation of green-yellow halos around bright objects. The man, recently diagnosed with cardiac failure and atrial fibrillation, had started an appropriate treatment two weeks previously.



A. Verapamil
B. Propranolol
C. Digoxin
D. Lidocaine
E. Furosemide
F. Captopril

This question is part of block 11 pharm heart failure

Asked by Dylan, Last updated: Sep 12, 2020

+ Answer
Request
Question menu
Vote up Vote down

1 Answer

John Smith

John Smith

John Smith
John Smith

Answered Sep 09, 2016

Digoxin-learning objective: describe the main adverse effects of digoxin.answer: the most solid indication for digoxin is still the combination of chronic cardiac failure with atrial fibrillation. because of its direct av blocking effects andvagomimeticproperties digoxin reduces the number of impulses conducted through the av node an, therefore, controls the ventricular response rates in patients with atrial fibrillation. most likely digoxin was included in the patient management and the symptoms of the patient are classic symptoms of digitalis toxicity.a, b) these drugs can control the ventricular response rates in patients with atrial fibrillation since they decrease av conduction. however, they do not cause the symptoms the patientis complainingof.d, e) these drugs do not decrease av conduction and are of no value in atrial fibrillation.

upvote downvote
Reply 

Advertisement
Advertisement
Search for Google images Google Image Icon
Select a recommended image
Upload from your computer Loader
Image Preview
Search for Google images Google Image Icon
Select a recommended image
Upload from your computer Loader
Image Preview
Search for Google images Google Image Icon
Select a recommended image
Upload from your computer Loader

Email Sent
We have sent an email to your address "" with instructions to reset your password.